MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reported address: (b)(6).This event was reported by the distributor.The reported physician is dr.(b)(6).The reported healthcare facility is: (b)(6) hospital.Device code (b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the lung during a balloon dilatation procedure performed on (b)(6)2021.During the procedure, the balloon was leaking and couldn't be inflated.The procedure was completed with another cre pulmonary dilation balloon.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the lung during a balloon dilatation procedure performed on (b)(6) 2021.During the procedure, the balloon was leaking and couldn't be inflated.The procedure was completed with another cre pulmonary dilation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reported address: (b)(6).The reported healthcare facility is: (b)(6).Block h6: device code a0504 captures the reportable event of balloon leak.Block h10: investigation results: a visual examination of the returned complaint device found that the balloon and the catheter of the device had no damages.Microscopic analysis was performed, and it was noticed that the balloon had a hole in the proximal side, which confirms the reported event of balloon leaked.Functional evaluation was performed and the balloon was inflated without problem; however, the balloon would not hold pressure due to the water was leaking in the proximal side of the balloon.It is possible that factors encountered during the procedure, such as the interaction with scope.Any other surface or any other object during the procedure could create friction on the balloon, causing the problem of balloon hole during the procedure.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12488991
Report Number3005099803-2021-04766
Device Sequence Number3350453
Product Code KTI
UDI-Device Identifier08714729456216
UDI-Public08714729456216
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model NumberM00550330
Device Catalogue Number5033
Device Lot Number0026056250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight75